MathSciNet Relay Station
MathSciNet bibliographic data
MR985390 60G50 (46E30)
Johnson, William B.; Schechtman, G. Sums of independent random variables in rearrangement invariant function spaces. Ann. Probab. 17 (1989), no. 2, 789–808.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement